# SDR IPXA11169156

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 11,990 hours, 7,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT INBD FLAP T/E UPPER SURFACE BETWEEN RIBS 9A AND 9 IS DENTED.  REPAIRED RT INBD FLAP T/E UPPER SURFACE BETWEEN RIBS 9A AND 9 IAW STA-SA EA 300-5753-01-A3440, REV I/R AND EO A300-5750-44256-A REF:  CONTROL NR 486137.
